DSpace
 

Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
20(4) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/2060

Title: <論説>回帰係数の検定統計量の導出
Other Titles: <Article>Derivation of Test Statistics for Regression Coefficients
Authors: 今川, 正
Author's alias: Imagawa, Tadashi
Issue Date: 1-Oct-1975
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1975, 20(4), p.1-32
URI: http://hdl.handle.net/10466/2060
Appears in Collections:20(4)

Files in This Item:

File Description SizeFormat
KJ00000331539.pdf918.97 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.